# SDR AWXA200601147

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520004
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND THE HOLE NR 60 OF REAR SPAR LEFT WING.  CORROSION AROUND HOLE NR 60 OF REAR SPAR LEFT WING WAS REMOVED IAW PART A OF AWA ER NR 26 - 5721 - 06181 - ES2, MONITORING IAW ER 26 - 5721 - 06181 - ES2 ITEM 1 SHEET 4 AT 11.
